# SDR SWAA2023051524623

- Difficulty date: April 7, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 53,156 hours, 27,261 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 111.10 AT 28 INCHES FRONT SPAR LT HORIZONTAL STAB 2023-237687<[01] EDDY CURRENT EQUIPMENT P/N: NORTEC500D; S/N: N500X12101V022237; DUE DATE: 26-JAN-24.;[02] TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC 600D; S/N:220272712; CAL DUE DATE: 17-DEC-23;[03] REPAIRED INSPAR RIB 111.10 AT 28 INCHES FRONT SPAR LT HORIZONTAL STAB IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4; FIGURE 202; SHEET 1. SEE INDIVIDUAL SIGN OFF BELOW.;[04] REPAIRED INSPAR RIB 111.10 AT 28 INCHES FRONT SPAR LT HORIZONTAL STAB IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4; FIGURE 202; SHEET 1.   RII ACCOMPLISHED   SEE INDIVIDUAL SIGN OFF BELOW.
